PhysiciansCare Non-Drowsy Sinus Decongestant Medication, 50 Count

Part Number
90087

Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Temporarily relieves sinus congestion and pressure. Active Ingredients: Phenylephrine HCl 10mg. Sold as a box of 50 individually tamper-evident packets. Perfect for standalone first aid or as a refill for a kit.

$9.50
In stock
PhysiciansCare Non-Drowsy Sinus Decongestant Medication, 50 Count is rated 4.5 out of 5 by 6.
  • y_2020, m_11, d_23, h_16
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.12
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_6
  • loc_en_US, sid_90087, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_first-aidonly
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getAggregateRating, 68.05ms
  • REVIEWS, PRODUCT
Unit Size4.25
Length4.25
Height3.44
Width2.50

PhysiciansCare Non-Drowsy Sinus Decongestant Medication, 50 Count

  • Relieves nasal and sinus pressure and congestion
  • Non-drowsy formula
  • Contains 50 individually sealed packets of 1, 10mg tablet
  • Perfect for standalone first aid or as a refill for a kit.
More Information
UPC073577900875
Size3.44"" x 2.5"" x 4.25""
Weight0.360000
C.O.O.US
FAO Part NumberI447-PH
Pieces in Kit50
Rated 5 out of 5 by from Both the wife and myself had that nasty cold/ flu this spring, and this product really came through. I also have bad allergys in the summer and this product will come in handy. A word of caution : The label has a warning about not using if high blood pressure.
Date published: 2017-05-11
Rated 4 out of 5 by from Great sinus medication - rivals sudafed We use this product in our office and find it actually works very well. Many employees with Sinus issues prefer this medication since it is quick and effective and won't leave you drowsy.
Date published: 2013-01-16
Rated 5 out of 5 by from I love the packaging. I love the idea of packaging. You can refill your first aid kits, or leave it in the original container without contaminating the other medication.
Date published: 2017-05-11
Rated 5 out of 5 by from Works as prescibed. Product comes in individual packages great for on the go carry.I drive for a living so that comes in handy.
Date published: 2017-05-11
Rated 4 out of 5 by from quick releif i have only had to use this a few times, it seemed to work fine for me
Date published: 2017-05-12
Rated 4 out of 5 by from Efficacious Remedy We keep this in our office medicine chest.
Date published: 2012-12-13
  • y_2020, m_11, d_23, h_16
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.12
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_6
  • loc_en_US, sid_90087, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_first-aidonly
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 3.53ms
  • REVIEWS, PRODUCT

does this contain any Nsaid or aspirin?

Asked by: ceecee
This item does not contain any Nsaid product or aspirin.
Answered by: Customer Service
Date published: 2019-04-11

can this be taken along with Zyrtec or Alegra?

Asked by: Terry
We recommend to reach out to your doctor or pharmacist.
Answered by: Customer Service
Date published: 2018-04-27

what is the experaion date ?

Asked by: yuval
Customers typically see a 18 month expiration date on this item. All items are guaranteed at least 12 months until expiration.
Answered by: James Sullivan
Date published: 2018-12-31
  • y_2020, m_11, d_23, h_16CST
  • bvseo_bulk, prod_bvqa, vn_bulk_3.0.12
  • cp_1, bvpage1
  • co_hasquestionsanswers, tq_3
  • loc_en_US, sid_90087, prod, sort_[SortEntry(order=LAST_APPROVED_ANSWER_SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_first-aidonly
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getContent, 10.23ms
  • QUESTIONS, PRODUCT
Slava Yurthev Copyright © 2019 Acme United Corporation